# SDR SWAA2012080806594

- Difficulty date: July 19, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,216 hours, 71,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tear Strap
- Part number: 6546568554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD OUTER CIRCUMFERENTIAL TEAR STRAP CRACKED AT BS 1016, AT 2:30 O'CLOCK POSITION AT FASTENER HEAD.  REPAIRED STRAP IAW EA.
